MathSciNet Relay Station
MathSciNet bibliographic data
MR2736954 (2011j:26020) 26A51 (39B82)
Tabor, Jacek; Tabor, Józef; Żołdak, Marek Optimality estimations for approximately midconvex functions. Aequationes Math. 80 (2010), no. 1-2, 227–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement